# SDR DLM88080600

- Difficulty date: April 16, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 55,195 hours, 43,925 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Buss Bar
- Part number: MS25226103
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT LT 3B 4B 10C AND 10D INOP.  REPLACED POWER SUPPLY, NO HELP FOUND BUS BAR MISSING REPLACED SAME.
